Alert archive / Texas / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS Brownsville, TX

May 19, 2021Hidalgo County, Texas

NWS Brownsville, TX issued this areal flood warning at May 19, 2021, 3:08 PM CDT for Hidalgo County, Texas. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2021, 3:08 PM CDT (20:08 UTC)
Expired
May 20, 2021, 9:40 AM CDT
In force
19 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 62 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2021-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3667 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2021-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3667 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

754 
WGUS44 KBRO 192008
FLWBRO

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
308 PM CDT Wed May 19 2021

TXC215-192300-
/O.NEW.KBRO.FA.W.0002.210519T2008Z-210519T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
308 PM CDT Wed May 19 2021

The National Weather Service in Brownsville has issued a

* Flood Warning for...
  Southeastern Hidalgo County in deep south Texas...

* Until 600 PM CDT.

* At 308 PM CDT, Emergency management reported moderate to heavy 
  street flooding in the warned area due to heavy rain from 
  thunderstorms. Flooding is ongoing or expected to begin shortly. 
  Between 2 and 5 inches of rain have fallen.

* Some locations that will experience flooding include...
  Weslaco, Mercedes, Progreso, Llano Grande, Villa Verde, Black 
  Elementary School, Harlon Block Sports Complex, Knapp Medical 
  Center, Isaac D. Rodriguez Park, Estero Llano Grande State Park, 
  Weslaco East High School, Weslaco Public Library, Weslaco Fire 
  Department Station Two, Progreso High School, Weslaco City Hall, 
  Weslaco City Park, Progreso City Offices, Alameda Park, Sam 
  Houston Elementary School and Weslaco Fire Department Station One.

Emergency management reports pump operations ongoing south of 
Weslaco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2604 9807 2607 9808 2607 9809 2606 9809
      2607 9811 2615 9804 2621 9802 2621 9792
      2616 9789 2606 9790 2606 9793 2605 9794
      2606 9795 2605 9797 2607 9798 2606 9801
      2607 9803 2604 9804 2605 9806

$$

Hallman
4 follow-up statements
743 
WGUS44 KBRO 192217
FLWBRO

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
517 PM CDT Wed May 19 2021

TXC215-200200-
/O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
517 PM CDT Wed May 19 2021

The National Weather Service in Brownsville has extended the

* Flood Warning for...
  Southeastern Hidalgo County in deep south Texas...

* Until 900 PM CDT.

* At 517 PM CDT, the media reported flooding in the warned area. 
  Flooding is already occurring. Between 2 and 5 inches of rain have 
  fallen.

* Some locations that will experience flooding include...
  Weslaco, Mercedes, Progreso, Llano Grande, Villa Verde, Black 
  Elementary School, Harlon Block Sports Complex, Knapp Medical 
  Center, Isaac D. Rodriguez Park, Estero Llano Grande State Park, 
  Weslaco East High School, Weslaco Public Library, Weslaco Fire 
  Department Station Two, Progreso High School, Weslaco City Hall, 
  Weslaco City Park, Progreso City Offices, Alameda Park, Sam 
  Houston Elementary School and Weslaco Fire Department Station One.

Standing water is still being reported in the Mercedes area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2604 9807 2607 9808 2607 9809 2606 9809
      2607 9811 2615 9804 2621 9802 2621 9792
      2616 9789 2606 9790 2606 9793 2605 9794
      2606 9795 2605 9797 2607 9798 2606 9801
      2607 9803 2604 9804 2605 9806

$$
864 
WGUS44 KBRO 200110
FLWBRO

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
810 PM CDT Wed May 19 2021

TXC215-201300-
/O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
810 PM CDT Wed May 19 2021

The National Weather Service in Brownsville has extended the

* Flood Warning for...
  Southeastern Hidalgo County in deep south Texas...

* Until 800 AM CDT Thursday.

* At 810 PM CDT, emergency management reported flooding in the 
  warned area. Flooding is already occurring. Between 2 and 5 inches 
  of rain have fallen.

* Water continues to cover roadway with frontage roads closed.

* Some locations that will experience flooding include...
  Weslaco eastbound and westbound frontage roads along interstate 
  highway 2 at N mile 2 W, Texas Blvd to Westgate Dr.

High water continues to impact the frontage roads with pumping 
ongoing through tonight. Roads may not be clear until later Thursday 
morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793

$$
318 
WGUS44 KBRO 201237
FLWBRO

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville TX
737 AM CDT Thu May 20 2021

TXC215-201500-
/O.EXT.KBRO.FA.W.0002.000000T0000Z-210520T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
737 AM CDT Thu May 20 2021

The National Weather Service in Brownsville has extended the

* Flood Warning for...
  Southeastern Hidalgo County in deep south Texas...

* Until 1000 AM CDT.

* At 737 AM CDT, Emergency management reported flooding in the 
  warned area. Flooding is already occurring. Between 2 and 5 inches 
  of rain have fallen.

* Water continues to cover roadway with frontage roads closed.

* Some locations that will experience flooding include...
  Weslaco eastbound and westbound frontage roads along interstate 
  highway 2 at N mile 2 W, Texas Blvd to Westgate Dr.

High water continues to impact the frontage roads with pumping 
ongoing. Roads may not be clear until later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793

$$
576 
WGUS84 KBRO 201440
FLSBRO

Flood Statement
National Weather Service Brownsville TX
940 AM CDT Thu May 20 2021

TXC215-201450-
/O.CAN.KBRO.FA.W.0002.000000T0000Z-210520T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
940 AM CDT Thu May 20 2021

...FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN HIDALGO COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 2615 9803 2620 9802 2617 9792 2612 9793

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this areal flood warning went out at May 19, 12:51 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 19, 12:51 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
1251 PM CDT Wed May 19 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...KBRO doppler radar shows the heavy convection
continuing to move southeast through Cameron County as of 1245pm
CDT/1745Z. Scattered showers and thunderstorms remain behind the
main squall line, but all convection should slowly end by 20-21z
give/take an hour or two. TAFs will need to be monitored closely
over the next couple of hours as ceilings and visibilities waffle
up and down. Latest surface observations along the coast,
especially at PIL and BRO, show strong northerly winds have
developed behind the convection, with gusts between 35 and 40
knots at times. These winds are expected to decrease over the next
hour or two. Will continue to monitor and amend.

&&

.PREV DISCUSSION... /issued 610 AM CDT Wed May 19 2021/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...The forthcoming TAFs have been updated to reflect an
earlier onset of squall line passage through the aerodromes today.
Hazardous aviation conditions are anticipated until the squall
line moves east and out of the region later today.

PREV DISCUSSION... /issued 333 AM CDT Wed May 19 2021/

SHORT TERM (Now through Thursday): Convection has begun to
initiate over the neighboring Mexican states of Nuevo Leon and
Coahuila, and it is reflected in the current run of the HRRR
model. This model, as well as others, continue to suggest that a
mesoscale convective cluster will initiate west and north of the
BRO CWFA and then work through Deep South Texas and the Rio
Grande Valley this morning and afternoon. With the entire region
still in a Slight Risk of severe weather per the Storm Prediction
Center, will maintain the mention of large hail and damaging
winds for today, but will remove it for tonight, as the
atmosphere will likely be worked over sufficiently to prevent
these threats at that time. One persistent threat for the entire
short term forecast period, however, will be heavy rain, and thus
will maintain the inherited Flash Flood Watch. The Watch may need
to be trimmed back a little for Thursday, with the idea that it
might be able to be ended around sunrise Thursday morning due to
projected lesser rainfall amounts on Thursday. However, will keep
status quo for now and allow successive shifts to weigh any Watch
changes at that time.

LONG TERM (Thursday Night through Tuesday): The long term will be
wetter and cooler than average through the period. A mid level
shortwave trough will pinch off from the main flow and hover over
deep South Texas and Northeast Mexico through much of the long term.
This mid level pattern will combine with low to mid level moisture
as a moderate southeast flow persists, keeping rain chances in the
picture through early next week. The increased cloud cover and rain
potential will help moderate temperatures and keep highs a few
degrees below normal. Winds will remain light to moderate out of the
east or southeast through early next week.

MARINE:
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.

Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  84  69  83  72 /  80  70  30  20
BROWNSVILLE          87  70  86  72 /  80  70  30  20
HARLINGEN            86  68  86  71 /  80  60  30  20
MCALLEN              85  68  88  71 /  80  40  30  20
RIO GRANDE CITY      85  68  90  71 /  90  20  20  20
SOUTH PADRE ISLAND   81  72  79  75 /  80  70  30  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CDT this evening for TXZ256-257-
     351.

     Flash Flood Watch through Thursday afternoon for TXZ248>257-351-
     353.

GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ130-
     132-135.

     Small Craft Advisory until 7 AM CDT Thursday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation...67-Mejia
Hazardous weather outlook, May 19, 1:37 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
137 PM CDT Wed May 19 2021

TXZ248>257-351-353-201845-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
137 PM CDT Wed May 19 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch remains in effect for all of Deep South Texas
and the Rio Grande Valley until 1 PM CDT Thursday.

There is a High Risk of rip currents at the beaches of South Padre
Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An elevated risk of rip currents is likely at the local beaches
through the entire period.

.SPOTTER INFORMATION STATEMENT...

Additional spotter reports, especially for flooding through this
afternoon, are appreciated.

GMZ130-132-135-150-155-170-175-201845-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
137 PM CDT Wed May 19 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect for the Laguna Madre until 4
PM CDT this afternoon.

A Small Craft Advisory is in effect for the Gulf of Mexico waters
until 7 AM CDT Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional Small Craft Advisories are possible along the Lower
Texas Coast Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

53

In the hours before

Local storm report, May 19, 2:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
213 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     FLOOD            2 NNW BROWNSVILLE       25.95N 97.49W
05/19/2021                   CAMERON            TX   PUBLIC

            STREETS FLOODED NEAR PAREDES LINE AND RUBEN
            M TORRES BLVD IN BROWNSVILLE. REPORT
            RECEIVED VIA SOCIAL MEDIA.

&&
Local storm report, May 19, 2:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
217 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            1 NNW LA FERIA          26.16N 97.83W
05/19/2021                   CAMERON            TX   PUBLIC

            STREET FLOODING OCCURRING IN MARIPOSA RANCH
            SUBDIVISION IN LA FERIA. REPORT RECEIVED VIA
            SOCIAL MEDIA.

&&
Local storm report, May 19, 2:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
222 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     1 E LAGUNA HEIGHTS      26.08N 97.25W
05/19/2021                   CAMERON            TX   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, May 19, 2:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
238 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            DONNA                   26.17N 98.04W
05/19/2021                   HIDALGO            TX   PUBLIC

            STREET FLOODING ONGOING IN DONNA.

&&
Local storm report, May 19, 2:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
255 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     FLOOD            3 W BROWNSVILLE         25.93N 97.52W
05/19/2021                   CAMERON            TX   PUBLIC

            STREET FLOODING ONGOING ON WEST MILITARY
            HIGHWAY. REPORT RECEIVED VIA SOCIAL MEDIA.

&&
Local storm report, May 19, 3:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLOOD            2 SSW BROWNSVILLE       25.90N 97.49W
05/19/2021                   CAMERON            TX   PUBLIC

            STREET FLOODING ON INTERNATIONAL BLVD IN
            DOWNTOWN BROWNSVILLE.

&&

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:30 AM CDTRip Current StatementBROKenedy16 hr
May 19, 4:58 AM CDTSpecial Weather StatementBROJim Hogg32 min
May 19, 5:50 AM CDTSpecial Weather StatementBROJim Hogg40 min
May 19, 5:56 AM CDTSpecial Weather StatementBROZapata34 min
May 19, 6:03 AM CDTSpecial Weather StatementBROStarr42 min
May 19, 6:27 AM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata33 min
May 19, 6:32 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
May 19, 6:51 AM CDTSevere Thunderstorm WarningBROStarr39 min
May 19, 7:11 AM CDTFlash Flood WarningBROStarr, Zapata2 hr
May 19, 7:11 AM CDTSevere Thunderstorm WarningBROHidalgo, Starr64 min
May 19, 7:12 AM CDTFlash Flood WarningBROJim Hogg, Zapata3 hr
May 19, 7:17 AM CDTFlash Flood WarningBROJim Hogg3 hr
May 19, 7:25 AM CDTAreal Flood AdvisoryBROStarr6 hr
May 19, 7:27 AM CDTAreal Flood AdvisoryBROJim Hogg, Zapata4 hr
May 19, 7:27 AM CDTSevere Thunderstorm WarningBROStarr, Zapata63 min
May 19, 7:34 AM CDTSpecial Weather StatementBROJim Hogg56 min
May 19, 7:42 AM CDTAreal Flood AdvisoryBROKenedy6 hr
May 19, 7:47 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Jim Hogg, Starr43 min
May 19, 7:51 AM CDTTornado WarningBROBrooks, Hidalgo, Starr24 min
May 19, 8:12 AM CDTTornado WarningBROHidalgo18 min
May 19, 8:15 AM CDTAreal Flood AdvisoryBROHidalgo5 hr
May 19, 8:17 AM CDTAreal Flood AdvisoryBROStarr5 hr
May 19, 8:21 AM CDTSevere Thunderstorm WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more39 min
May 19, 8:23 AM CDTSpecial Marine WarningBRO26 min
May 19, 8:26 AM CDTFlash Flood WarningBROJim Hogg113 min
May 19, 8:29 AM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg5 hr
May 19, 8:34 AM CDTAreal Flood AdvisoryBROHidalgo7 hr
May 19, 8:42 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy5 hr
May 19, 8:47 AM CDTTornado WarningBROBrooks13 min
May 19, 8:58 AM CDTSevere Thunderstorm WarningBROBrooks, Cameron, Hidalgo, Kenedy, Willacy47 min
May 19, 9:04 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy7 hr
May 19, 9:05 AM CDTTornado WarningBROKenedy, Willacy10 min
May 19, 9:11 AM CDTTornado WarningBROKenedy, Willacy19 min
May 19, 9:14 AM CDTSpecial Marine WarningBRO61 min
May 19, 9:21 AM CDTAreal Flood AdvisoryBROKenedy5 hr
May 19, 9:27 AM CDTSpecial Marine WarningBRO63 min
May 19, 9:28 AM CDTTornado WarningBROKenedy17 min
May 19, 9:43 AM CDTSpecial Weather StatementBROCameron, Kenedy, Willacy47 min
May 19, 9:44 AM CDTTornado WarningBROWillacy16 min
May 19, 9:48 AM CDTFlash Flood WarningBROHidalgo4 hr
May 19, 9:48 AM CDTSpecial Marine WarningBRO57 min
May 19, 9:50 AM CDTFlash Flood WarningBROHidalgo4 hr
May 19, 10:10 AM CDTSpecial Marine WarningBRO65 min
May 19, 10:10 AM CDTSpecial Weather StatementBROHidalgo50 min
May 19, 10:11 AM CDTAreal Flood AdvisoryBROCameron, Willacy7 hr
May 19, 10:15 AM CDTFlash Flood WarningBROHidalgo, Willacy4 hr
May 19, 10:18 AM CDTFlash Flood WarningBROHidalgo5 hr
May 19, 10:21 AM CDTFlash Flood WarningBROWillacy5 hr
May 19, 10:24 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
May 19, 10:27 AM CDTFlash Flood WarningBROCameron4 hr
May 19, 10:28 AM CDTSpecial Weather StatementBROCameron, Willacy47 min
May 19, 10:29 AM CDTFlash Flood WarningBROCameron, Hidalgo4 hr
May 19, 10:29 AM CDTSpecial Marine WarningBRO46 min
May 19, 10:42 AM CDTSpecial Marine WarningBRO48 min
May 19, 10:51 AM CDTSpecial Marine WarningBRO39 min
May 19, 11:00 AM CDTFlash Flood WarningBROCameron, Willacy5 hr
May 19, 11:06 AM CDTSpecial Marine WarningBRO24 min
May 19, 11:12 AM CDTSpecial Marine WarningBRO18 min
May 19, 11:21 AM CDTSpecial Weather StatementBROCameron24 min
May 19, 11:25 AM CDTSpecial Marine WarningBRO50 min
May 19, 11:30 AM CDTFlash Flood WarningBROCameron5 hr
May 19, 11:34 AM CDTAreal Flood AdvisoryBROCameron3 hr
May 19, 12:10 PM CDTSpecial Marine WarningBRO50 min
May 19, 12:15 PM CDTFlash Flood WarningBROCameron4 hr
May 19, 2:38 PM CDTCoastal Flood AdvisoryBROKenedy6 hr
May 19, 2:41 PM CDTFlash Flood WarningBROCameron112 min
May 19, 2:59 PM CDTAreal Flood WarningBROCameron6 hr
May 19, 4:36 PM CDTWind AdvisoryBROCameron102 min
May 19, 6:20 PM CDTSmall Craft AdvisoryBRO15 hr

Nearby

Areal Flood Warnings in Texas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.